# SDR 97ZZZX1169

- Difficulty date: June 13, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6265B
- Make and model: Cessna 210M
- Aircraft serial: 21062727
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Switch
- Part number: S13771
- Condition: Failed
- Location: Rt Mlg Uplock
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LANDING GEAR WOULD NOT EXTEND WHEN SELECTOR SWITCH WAS PLACED IN THE DOWN POSITION.  AIRCRAFT PLACED ON JACKS TO TROUBLESHOOT GEAR SYSTEM.  RIGHT MAIN GEAR UPLOCK MICROSWITCH FOUND DEFECTIVE.  REPLACED S1377-1 MICROSWITCH, AND RIGGED.  OPERATIONAL CHECK, GOOD.
